Yeah -- I too suffer from heart palpitations. I dunno if it's the asthma or the meds or both. I take Asmanex -- quite effective -- but I know that something relating to the asthma triggers those palps.
I've had asthma for more than ten years now -- have tried many different meds and each of them has some undesirable effect. This is about the best I can achieve.
Hope you come up with a safe, effective plan.
This is funny to read. Last September I had a very severe (which is VERY unusual for me) asthma flare. I had 2 hospital stays and went through weeks of steroid injections. Now ever since -I get palpitations. I am not on any current meds, but I was on protonix until about a week ago. The past few days they seem to be subsiding somewhat. So now I am curious what has caused them. The asthma or maybe the protonix. I guess if they go away completely I would have to say the protonix. But if not, then it would have to be something with the asthma. Odd.
I also had an issue with heart palpitations. I did read that some of the side effects of our meds may cause this. I had to wear a heart monitor for 24 hours and they confirmed that I had them. I also had to take a treadmill test and thankfully my heart is fine.
I've only been diagnosed with asthma for 2 years and I never had palpitations before that. I don't know if it's the asthma or the meds or both, but there does seem to be a connection. They can be a little scary.